# SDR DXTA2015111306127

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 875 hours, 703 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 4568971001
- Part serial: 151494
- Condition: Failed
- Location: Spoilers
- Part time: 616 hours, 503 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

SPOILERS FAILED IN FLIGHT.   MSGS DISPLAYED, SPOILER FAULT, SPEED BRAKE SW DISAGREE, GND SPOILER FAULT.  EXECUTED CHECKLIST.  REPLACED LT LUDT SPOILER PANEL POSITION SENSOR WITH NEW IAW MM 37-66-02.  OPERATIONS CHECKED GOOD AT THIS TIME.
